# SDR IPXA2014031982343

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 46,485 hours, 15,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C09, CRACK FOUND ON THE CENTER WING FRONT SPAR STIFFENER UPPER SIDE AT BS 785.9, LBL 33.  REPAIRED IAW SRM 57-10-10, REPAIR 2, REV 58.01, SRID:3-2712542769 AND EO:B767-5730-53759-A.
